You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Class of Periodic Continued Radicals

Costas J. Efthimiou
The American Mathematical Monthly
Vol. 119, No. 1 (January 2012), pp. 52-58
DOI: 10.4169/amer.math.monthly.119.01.052
Stable URL:
Page Count: 7
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
A Class of Periodic Continued Radicals
Preview not available


Abstract We compute the limits of a class of periodic continued radicals and we establish a connection between them and the fixed points of the Chebycheff polynomials.

Page Thumbnails